MathSciNet Relay Station
MathSciNet bibliographic data
MR573039 (58 #28055a) 16A26 (16A08)
Hannah, John; O'Meara, K. C. Maximal quotient rings of prime group algebras. Proc. Amer. Math. Soc. 65 (1977), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement